# SDR FDEA202502210270

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N173FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63104
- Aircraft time: 9,775 hours, 4,779 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Part time: 9,775 hours, 4,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD AFT FLAP LOWER EDGE WITH DELAMINATION OF PREVIOUS REPAIR AT 61"   FROM OUTBOARD EDGE RIGHT WING, INB AFT FLAP AT 61" FROM OUTBOARD EDGE WAS REPAIRED IAW B767 SRM 57-53-01-  2R REP 1 FIG 201 (SHEET 4} AND SRM 51-70-10-2R REP 4 FIG 202 (SHEET 5) REV 90 AUG 15/2024
